# SDR UPS97822363

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON FWD SIDE OF FRAME AT STA 1360 LONGERON 36 FOUND TO BE OUT OF LIMITS ON N/R 532554.  FABRICATED FILLER AND FRAME SECTION REPAIR AND INSTALLED IAW SRM 53-2-0, 51-1-20, AND 51-1-21.
